# SDR CA071217007

- Difficulty date: December 17, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,151 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D7431
- Part serial: 111403
- Condition: Failed
- Location: Aux Fuel
- Part time: 1,564 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT ATTEMPTED TO START AIRCRAFT, BUT FAILED. FURTHER INVESTIGATION REVEALED THE AUX FUEL PUMP DID NOT SUPPLY FUEL TO START AIRCRAFT.  PUMP WAS REPLACED AND NO FURTHER ISSUES WERE NOTED. (TC NR 20071217007)
